# SDR UPS06446631

- Difficulty date: March 9, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B1015110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 17VC FLAP O/B ARM O/B RIB ILES 766 TOP FLANGE I/B AND O/B SIDE FASTENER HOLE CRACK AT SEVERAL LOCATION.  RHW NR 17 VC FLAP O/B ARM O/B RIB REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
